# SDR CA081003004

- Difficulty date: September 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: 149NL
- Condition: Loose
- Location: Starter
- Part time: 207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REAR HOUSING DISCOVERED LOOSE DURING SCHEDULED MX.
